# SDR IPXA2015092493888

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A3279239202
- Condition: Corroded
- Location: Frames 61-62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN CABIN SEAT TRACK CORRODED BL 0, FRAMES 61 - 62.   REMOVED CORROSION AND FOUND WITHIN LIMITS.  TREATED AREA IAW SRM 53-10-16.
